MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410207
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision of an right-side femur attune psrp occurred on (b)(6) 2025 due to a fall and loose femur construct.It also looked like the tibia subsided slightly.All components were removed except the patella.The femur was loose and came out with no cement on the lateral side of the femoral component.The medial side of the implant had cement on it.The tibia came out clean with no cement on it, bone/cement interface was intact.No allegation made against the patella component or cement.Patella component was not revised.The construct was implanted on (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).

Brand Name
ATTUNE PS FEM RT SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23449673
Report Number1818910-2025-18837
Device Sequence Number8961072
Product Code JWH
UDI-Device Identifier10603295041788
UDI-Public(01)10603295041788(17)270131(10)8479620
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410207
Device Lot Number8479620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 38MM; ATTUNE PS RP INSRT SZ7 6MM; ATTUNE RP TIB BASE SZ 8 CEM; DEPUY CMW 2G 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale